Need advice on Saphris about horror stories


#1

ive read many good stories but 1 horror story about a girl who died on Saphris torsoides de pointes

her mum wrote this on a med review site, also a man who got manic

is there any way to get better???

im on the highest dose of abilify caused visual seizures when i started taking 20 mg almost daily, now its been controlled by klonopin 1 mg twice daily, also on beta blocker i think also caused by abilify

1 thing it does keep me sane for 1 year, also after sarcosine i dont need seroquel XR anymore but i have emergency pill of 50 mg always with me…

Should I try Saphris after reading horror stories and forget about the success stories from people.

Torsoides de pointes, getting manic with suicide is all i can miss right now.

Why not get the diagnosis schizophrenia and just the doctor sais eventually your gonna commit suicide or an accident… just saying, not doing right? ive read here people having this brain disorder for 37 years while other “lucky bastards” not even have a depression in their lifetime

I think its Karma, theres no escape… good night!!!


#2

Saphris worked wonderfully for me for many years at 30mg at bedtime.


#3

Literally every product in the world has at least one horror story online. If you based all your decisions on horror stories, you would never eat, drink, or buy anything ever again. It is better to just ask your doctor what they think. Don’t trust random stories from the internet.


#4

thats cool Skims :slight_smile:

what is your diagnosis when taking it bipolar or schizo…


#5

I’m dx SZA.

I always like to put my two cents in about Saphris because its got such a bad rap. And as they say here, what works for one person may/or may not work for another.

I stopped taking it and am on to Abilify now. The Saphris was too sedating, it interfered with school and work. Also, I was still very depressed, but hadn’t had a hallucination since the day the dose was increased to 30mg. If I had been smart enough at the time to look up SE of Saphris before taking it, I may not have taken it. But I began it while in crisis mode and it did what it was supposed to do.


#6

Saphris made me gain 100 lbs/45.5 kg in 6 months. And it didn’t even take away my hallucinations on the highest dose.